uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
On a computer-aided approach to the computation of Abelian integrals.
Dept. of Maths, Cornell University, USA.
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Applied Mathematics. (CAPA)
2011 (English)In: BIT Numerical Mathematics, ISSN 0006-3835, E-ISSN 1572-9125, Vol. 51, no 3, 653-667 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2011. Vol. 51, no 3, 653-667 p.
National Category
Computational Mathematics
URN: urn:nbn:se:uu:diva-160892DOI: 10.1007/s10543-011-0318-4OAI: oai:DiVA.org:uu-160892DiVA: diva2:453458
Available from: 2011-11-02 Created: 2011-11-02 Last updated: 2011-11-03Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Tucker, Warwick
By organisation
Analysis and Applied Mathematics
In the same journal
BIT Numerical Mathematics
Computational Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 171 hits
ReferencesLink to record
Permanent link

Direct link